# SDR ASAA2019022738366

- Difficulty date: February 13, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 36,468 hours, 12,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902887
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, STA 520 FLOORBEAM UPPER T-CAP HAS DEEP WEAR MARK APPROX. RBL 10. GROUNDED - YES. REMOVED DAMAGE TO UPPER T CAP REF: B737-800 SRM 53-00-51-2R-1. ORIGINAL MATERIAL .125 MATERIAL REMOVED 100%, LOCATED AND DRILLED REPAIR ANGLES #1 AND #2 REF: B737-800 SRM 51-00-51-2R-1, FABBED FILLER REF: B737-800 SRM 53-00-51-2R-1, ALODINED REF: B737-800 SRM 51-20-01, PRIMED REF B737-800 SOPM 20-41-02, INSTALLED #1 AND #2 ANGLES AND FILLER REF: B737-800 SRM 53-00-51-2R-1 PAINTED REPAIR REF: B737-800 SOPM 20-41-02. PO # 884791.3, 884794.4, 904380.2.
